March  2012, 11(2): 735-746. doi: 10.3934/cpaa.2012.11.735

The moving boundary problem in a chemotaxis model

1. 

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received  November 2010 Revised  July 2011 Published  October 2011

In this paper, we prove the local existence and uniqueness of a moving boundary problem modeling chemotactic phenomena. We also get the explicit representative for the moving boundary and show the finite-time blow-up and chemotactic collapse for the solution of the problem.
Citation: Hua Chen, Shaohua Wu. The moving boundary problem in a chemotaxis model. Communications on Pure and Applied Analysis, 2012, 11 (2) : 735-746. doi: 10.3934/cpaa.2012.11.735
References:
[1]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., 26 (1970), 399-415.

[2]

Miguel A. Herrero and Juan J. L. Velázquez, Singularity patterns in a chemotaxis model, Math. Ann., 306 (1996), 583-623.

[3]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modeling chemotaxis, Trans. Amer. Math. Soc., 329 (1992), 819-824.

[4]

V. Nanjundiah, Chemotaxis signal relaying and aggregation morphology, J. Theor. Biol., 42 (1973), 63-105.

[5]

T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601.

[6]

S. Childress, Chemotactic collapse in two dimension, Lecture Notes in Biomath., Springer-Verlag, 55 (1984), 61-6

show all references

References:
[1]

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., 26 (1970), 399-415.

[2]

Miguel A. Herrero and Juan J. L. Velázquez, Singularity patterns in a chemotaxis model, Math. Ann., 306 (1996), 583-623.

[3]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modeling chemotaxis, Trans. Amer. Math. Soc., 329 (1992), 819-824.

[4]

V. Nanjundiah, Chemotaxis signal relaying and aggregation morphology, J. Theor. Biol., 42 (1973), 63-105.

[5]

T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601.

[6]

S. Childress, Chemotactic collapse in two dimension, Lecture Notes in Biomath., Springer-Verlag, 55 (1984), 61-6

[1]

Seung-Yeal Ha, Bora Moon. Quantitative local sensitivity estimates for the random kinetic Cucker-Smale model with chemotactic movement. Kinetic and Related Models, 2020, 13 (5) : 889-931. doi: 10.3934/krm.2020031

[2]

Seung-Yeal Ha, Doheon Kim, Weiyuan Zou. Slow flocking dynamics of the Cucker-Smale ensemble with a chemotactic movement in a temperature field. Kinetic and Related Models, 2020, 13 (4) : 759-793. doi: 10.3934/krm.2020026

[3]

Hiroshi Matsuzawa. A free boundary problem for the Fisher-KPP equation with a given moving boundary. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1821-1852. doi: 10.3934/cpaa.2018087

[4]

Wolf-Jürgen Beyn, Thorsten Hüls. Continuation and collapse of homoclinic tangles. Journal of Computational Dynamics, 2014, 1 (1) : 71-109. doi: 10.3934/jcd.2014.1.71

[5]

Ming Gao, Jonathan J. Wylie, Qiang Zhang. Inelastic Collapse in a Corner. Communications on Pure and Applied Analysis, 2009, 8 (1) : 275-293. doi: 10.3934/cpaa.2009.8.275

[6]

Nicolas Forcadel, Mamdouh Zaydan. A comparison principle for Hamilton-Jacobi equation with moving in time boundary. Evolution Equations and Control Theory, 2019, 8 (3) : 543-565. doi: 10.3934/eect.2019026

[7]

Abdelkarim Kelleche, Nasser-Eddine Tatar. Existence and stabilization of a Kirchhoff moving string with a delay in the boundary or in the internal feedback. Evolution Equations and Control Theory, 2018, 7 (4) : 599-616. doi: 10.3934/eect.2018029

[8]

Kota Kumazaki, Adrian Muntean. Local weak solvability of a moving boundary problem describing swelling along a halfline. Networks and Heterogeneous Media, 2019, 14 (3) : 445-469. doi: 10.3934/nhm.2019018

[9]

Abdelmouhcene Sengouga. Exact boundary observability and controllability of the wave equation in an interval with two moving endpoints. Evolution Equations and Control Theory, 2020, 9 (1) : 1-25. doi: 10.3934/eect.2020014

[10]

Alhabib Moumni, Jawad Salhi. Exact controllability for a degenerate and singular wave equation with moving boundary. Numerical Algebra, Control and Optimization, 2022  doi: 10.3934/naco.2022001

[11]

Dor Elimelech. Permutations with restricted movement. Discrete and Continuous Dynamical Systems, 2021, 41 (9) : 4319-4349. doi: 10.3934/dcds.2021038

[12]

Shota Sato. Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1225-1237. doi: 10.3934/cpaa.2011.10.1225

[13]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

[14]

Sergio Zamora. Tori can't collapse to an interval. Electronic Research Archive, 2021, 29 (4) : 2637-2644. doi: 10.3934/era.2021005

[15]

Alina Chertock, Alexander Kurganov, Xuefeng Wang, Yaping Wu. On a chemotaxis model with saturated chemotactic flux. Kinetic and Related Models, 2012, 5 (1) : 51-95. doi: 10.3934/krm.2012.5.51

[16]

Fujun Zhou, Junde Wu, Shangbin Cui. Existence and asymptotic behavior of solutions to a moving boundary problem modeling the growth of multi-layer tumors. Communications on Pure and Applied Analysis, 2009, 8 (5) : 1669-1688. doi: 10.3934/cpaa.2009.8.1669

[17]

Fujun Zhou, Shangbin Cui. Well-posedness and stability of a multidimensional moving boundary problem modeling the growth of tumor cord. Discrete and Continuous Dynamical Systems, 2008, 21 (3) : 929-943. doi: 10.3934/dcds.2008.21.929

[18]

Jie Wang, Xiaoqiang Wang. New asymptotic analysis method for phase field models in moving boundary problem with surface tension. Discrete and Continuous Dynamical Systems - B, 2015, 20 (9) : 3185-3213. doi: 10.3934/dcdsb.2015.20.3185

[19]

Joachim Escher, Anca-Voichita Matioc. Well-posedness and stability analysis for a moving boundary problem modelling the growth of nonnecrotic tumors. Discrete and Continuous Dynamical Systems - B, 2011, 15 (3) : 573-596. doi: 10.3934/dcdsb.2011.15.573

[20]

Giovanni Russo, Francis Filbet. Semilagrangian schemes applied to moving boundary problems for the BGK model of rarefied gas dynamics. Kinetic and Related Models, 2009, 2 (1) : 231-250. doi: 10.3934/krm.2009.2.231

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (78)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]